# SDR SWAA2023020295674

- Difficulty date: January 26, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 57,729 hours, 34,495 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-10 LH VAPOR BARRIER CRACKED AT STATION 663; LBL 28 JUST OUTBOARD OF WIRE FEED THROUGH.<[01] EVALUATED CRACK ON L/H 663 VAPOR BARRIER. FOUND AN 18' LONG CRACK AT LBL 25.00 TO BE REPAIRABLE. IAW B737-700 SRM 57-10-10-2R-2 PAR 1A& NOTE. CLEAN AND PREP AREA FOR REPAIR. IAW B737-700 SRM 51-70-04-2R-10 PAR 4A-C. VERIFY MATERIALS AS: BMS 8-301 (A148401); BMS 9-3 (A150508). IAW B737-700 SRM 51-70-04-2R -0 REP GEN TABLE 203. NEED OK TO BOND.;[02] VERIFIED ITEM 1 OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 51-70-04-2R-10 PAR 4 D-G. AAR OVEN 30347 200DEG.;[04] VERIFIED STEP 3;[05] OK TO PRIME AND PAINT REPAIR AREA;[06] APPLIED FINISH TO THE REPAIR AREA IAW SRM 51-70-04-2R-0;[07] VEVERIFIED STEP 6 AUDIT CW
